# SDR DALA2024012401096

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 7,981 hours, 3,672 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Lav Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TOILET SERVICE DOOR CORRODED AFT RIGHT CORNER. "MARKED".SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0259:2021-2015/008 00258 REMOVED AND REPLACED TOILET SERVICE DOOR. PER A220 ASRP 52-47-06. (LP# 0168084)
